Does Flonase Nasal Spray acne?

If you have used Flonase Nasal Spray and experienced an increase or decrease in acne, please tell us about it here. Be sure to include as much information as possible, including when you started taking Flonase, the dosage, other side effects you experienced, and anything else that might be relevant.

16 Replies to “Does Flonase Nasal Spray acne?”

  1. I have experience major acne after being prescribed Flonase. I’m going to stop taking it. I need to get rid of these breakouts. I’m 40 years old for goodness sake….

  2. I have been taking it for about a month and have had increasing number of small pimples. But now I have a large, painful pimple above my lip. I’ve never in my life had something like this. I still have smaller ones as well. I look terrible.

    cedar pollen season should be ending so I am going to stop taking the flonase soon and see what effect that will have.

  3. I have been on fluticasone 2 sprays in each nostril daily for about 1.5 months. I never get acne but have had pimples on my face and back a lot. I couldn’t figure it out but I am thinking it has to do with the medication. I am going to stoo and see what happens.

  4. I started using flonase during this pollen season on 3/15/18 and noticed acne after a week. As I continued use the acne has become more severe around my chin and forehead and I have red hives and rashes all over my body. I cant sleep because the itching is so bad. I will discontinue uss because my skin look terrible.

  5. I have been taking flonase 2 sprays in each nostril daily for months and have been experiencing acne on my face. I never had acne before so this has to be the reason why. I am stopping the flonase and hopefully the acne will go away soon.

  6. I have been taking flonase for months now and have developed many closed comedones and now inflamed acne. I have never had acne before so I am definitely attributing the flonase to the acne. I have stopped the flonase and am praying my acne goes away as well.

    1. Been using Flonase for just over a month and now have two large pimples one on each side of my nose, just at sinus entrance. Definitely from Flonase. Am in my late 50s and never had pimples at this location before.

  7. Same here! My skin was beautiful and clearing up and then my doc prescribed it and it broke me out so badly. I threw it out yesterday and will no longer be taking it.

  8. I have used Flonase or Nascort since the early 90’s during the fall allergy season. Every time I start taking these my nose area breaks out really bad with whiteheads for about the first 2 weeks. I’,m 58 years old and have always had acne problems, but normally do not have any major breakouts unless I start taking these drugs. I take these for about 6 weeks and it’s usually only the first 2 weeks that the breakouts occur and it happens every time I start taking them and I never have these major breakouts any other time. I have stopped taking these drugs at times as soon as the breakout occur and it stops only to come back shortly after starting the drugs again. In my opinion there is a link between acne breakouts and the use of these drugs.

  9. I have been taking flonase for about two months after DCR surgery. My acne is now as bad as it was when I was in high school while i have had it mostly under control the past 10 years or so. Haven’t been able to get my skin to calm down even being very diligent with my skincare routine and the flare ups don’t seem to resolve at all. I am excited for when I can stop using it

  10. Last year at this time in March I got terrible acne. I am 48 years old and at the time attributed it to extreme stress in my life. It eventually went away. This year in march – same thing lots of acne. I don’t have major stress factors tho. The pattern coincides with when I started and stopped taking Flonase last year during tree pollen season in wa state. I take the spray 2 in each nostril but am going to stop and see what happens.

  11. I have been using Flonase for the last month and I have all these acne bumps all over my forehead (bumps that aren’t pop-able) I have never had this in my life (now 28) and it has to be the Flonase.

  12. Started using Flonase OTC about a week and a half ago. Was breaking out a little but I have sensitive skin, lupus, and had PMS so attributed it all to that. No. The acne got so much worse, and now it’s red and painful, all over my chin. I’ve never had this in my life. It’s spreading over about half of my face. I haven’t used the Flonase in days now. Please tell me how long it will take to clear out of my system and calm down!!

Leave a Reply

Your email address will not be published. Required fields are marked *